# SDR DALA2025111908460

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 58,913 hours, 43,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT DEPLOY ALL RED INDICATIONS NO FAULT MESSAGES DISPLAYED. AFTER GO AROUND GEAR DEPLOYED NORMAL ON 2ND ATTEMPT.   GEAR HANDLE FULL DOWN HYD PRESS NML, NML DOOR INDICATIONS NO FAULTS ON PSEU BITE IAW B717 FIM 32-60. (8154976)
